MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGK0008-100
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not accessible for testing as it remained implanted in the patient.A review of the complaint device history records is ongoing, results are pending.A retention sample from same lot as the involved device was identified.It will undergo water permeability testing.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.Not returned to manufacturer.
 
Event or Problem Description
During an aorto-femoral surgery, a disproportionate bleeding occurred when declamping.A slight pressure was applied on the graft for a few minutes until bleeding stopped.
 
Additional Manufacturer Narrative
(3331/213) a review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.Moreover, the review of the water permeability testing records of products coated on the same period/day as the complaint device indicated values well within product specifications (< 5 ml/cm²/min).(11/213) one retention sample from same lot and coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value well within product specifications (< 5 ml/cm²/min).(67) no conclusion can be drawn since the product remained implanted.However, the conducted investigation suggests that the product was not defective at the time of manufacturing.(22) please note that blood leakage is a foreseeable side-effect as indicated in the instructions for use.

Brand Name
HEMAGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key8747342
Report Number1640201-2019-00035
Device Sequence Number16643903
Product Code DSY
UDI-Device Identifier00384401014126
UDI-Public00384401014126
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2023
Device Model NumberHGK0008-100
Device Catalogue NumberHGK0008-100
Device Lot Number18K18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;